RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2007, Number 2, Pages 3–9 (Mi ivm1356)  

This article is cited in 2 scientific papers (total in 2 papers)

Exact Jackson-Stechkin inequalities and diameters of classes of functions from $L_2(R^2,e^{-x^2-y^2})$

M. G. Esmaganbetov

Karaganda Multisectoral Humanitarian-Technical University

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2007, 51:2, 1–7

Bibliographic databases:

UDC: 517.518
Received: 16.10.2006

Citation: M. G. Esmaganbetov, “Exact Jackson-Stechkin inequalities and diameters of classes of functions from $L_2(R^2,e^{-x^2-y^2})$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, no. 2, 3–9; Russian Math. (Iz. VUZ), 51:2 (2007), 1–7

Citation in format AMSBIB
\Bibitem{Esm07}
\by M.~G.~Esmaganbetov
\paper Exact Jackson-Stechkin inequalities and diameters of classes of functions from $L_2(R^2,e^{-x^2-y^2})$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2007
\issue 2
\pages 3--9
\mathnet{http://mi.mathnet.ru/ivm1356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336881}
\zmath{https://zbmath.org/?q=an:1145.41003}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2007
\vol 51
\issue 2
\pages 1--7
\crossref{https://doi.org/10.3103/S1066369X07020016}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1356
  • http://mi.mathnet.ru/eng/ivm/y2007/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jafarov S.Z., “Approximation of Conjugate Functions by Trigonometric Polynomials in Weighted Orlicz Spaces”, J. Math. Inequal., 7:2 (2013), 271–281  crossref  mathscinet  zmath  isi  elib  scopus
    2. Shabozov M.Sh., Dzhurakhonov O.A., “Upper Bounds For the Approximation of Some Classes of Bivariate Functions By Triangular Fourier-Hermite Sums in the Space l-2,l-Rho(Double-Struck Capital R-2)”, Anal. Math., 45:4 (2019), 823–840  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:183
    Full text:49
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021